Thanks so much to Mr. Cassels for a very valuable article. However, given that officialdom has even admit that as low as 1% of adverse drug and vaccine events ever gets reported, I doubt that casualties from these FQ antibiotics are rare at all. Just within my own circle of contacts, I know of several people who've seen their health devastated by Cipro, Levaquin etc. Some years back, when I had severe ear infections in both ears, I was given a prescription for Cipro with a loud warning from the specialist that if I didn't take it, I would end up with "cauliflower ears." Having successfully avoided antibiotics for decades and knowing how serious Cipro's "side effects" could be, I opted for an internal homeopathic remedy and herbal ear drops which cleared things up in days. When the ENT -- who was totally ignorant of Cipro's dangers -- saw me, she was shocked and meekly said, "Well, whatever you did, it sure worked."